MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The creatinine reagent lot was 754425.The reagent expiration date was requested, but it was not provided.The field service engineer checked the status of rinse station tubes and needles and checked the internal and external washing of sample probes, reagent probes, and ultrasonic mixers.He cleaned the cuvettes, the aspiration position on the reagent plates, and the probes.He performed a blank cel and quality controls.No further issues were reported after the service actions.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable low crep2 (creatinine) assay result for a patient sample tested on cobas 8000 c 702 module.The initial result was 63.8 mol/l and was repeated on the same module as 208.5 mol/l.The result from a different sample from the patient tested with a different cobas c 702 module was 244.4 mol/l.The discrepant low result was not reported outside the laboratory because the patient's history previously gave values between 200-300 mol/l.
 
Additional Manufacturer Narrative
The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18737778
Report Number1823260-2024-00481
Device Sequence Number12569874
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown